Couldn't find what you looking for?

TRY OUR SEARCH!

HELP ME PLESE HELP NOW NEED ADIVCE BAD SERIOUSLY NEED ADVICE...

READ MY PRIOR POSTS ITS GOT all the details youll need...summary

today was day 5 into bf detoxing off herione. He took his naltrexole this afternoon and is violently ill please anyone who is able to offer something advice experience or wisdom help me. He needs me to care for him and I need to know what to do for him help help help this is horrible worse than his detox days one thru 4 its as if he is on day 3 of seroius detox and he should have been okay to take his naltrexole 

HELP IF YOU CAN PLEASE

Loading...

Ok, he's actually on his worst days right now, the first days suck but it's the days 3-6 that are the worst! I just detoxed myself at home from taking 40 10/500 hydrocodone a day for 2 years and I know heroine detox is wayyyy worse I watched my brother go through it and it's been 3 weeks since I detoxed and I'm still having diarrhea and body aches but the worst of it was day 3-6 for me, and what helped me was Baclofen. It messed me up for 4 days but my detox wasn't as bad as it would've been lol and they say don't take more meds to counteract the detox but I had to do something and Baclofen helped tremendously! And immodium, I took sooo much Imodium! I know that he probly doesn't want to eat or drink anything but at least drinking powerade will help wonders too, not gaterade (it has less electrolytes) but lots of powerade! Just know that he's on his worst days right now and tomorrow it will get better and the next day! It sounds dumb I know because EVERYTIME someone told me "oh it gets better just drink and eat" I wanted to punch them in the face lol but it really does! So I don't know what medication you're talking about him taking but again he is on his worst days so just be there for him that's all you can really do! And hot baths help a lot too! But it has to be as hot if not hotter than a hot tub and like I said I'm sure he doesn't want to do anything like I didn't want to get in the bath but when I did it felt soooo much better and I couldn't get out of the tub because it made me feel better! So good luck and if you need someone to talk to just email me!!
Reply

Loading...


he has done all those prior detox efforts that he failed after three days now he is surrfering the forced withdraw of opiates in the cell after a 5day detox attempt that he ended by taking naltrexole today at 2 any experience w this?
Reply

Loading...

I just looked into that medicine you mentioned cuz I've never heard of it but what I found wasn't good! It can actually make withdrawal worse in opioid detox, and if he takes more opiates while on this medicine then he could die from overdose cuz it stops the euphoric feeling of opiates so he'll have to take more to feel it and I'm sorry I don't know more but if you can get some Baclofen then I would suggest that! I took Baclofen during my first week and lots of Imodium and my detox wasn't as bad as it would've been and again heroin detox is waaaaay worse then hydrocodone detox but I would have him stop the other meds just cuz of what I read about it and what I also did (and Im not proud of this) but I had to kick the wall a few times cuz the restless feeling was too much and I did a lot of yoga which helped with the body aches and restless feeling
Reply

Loading...


thank you and as i sit here watching over him againn as he fights a war inside himself that i cant fight for him.. thanks for caring AND Sharing your advice and experience...prayer is all I can do aside from all Ive done.
Reply

Loading...